General Question

loser's avatar

Does anybody else here have any experience taking Lamictal?

Asked by loser (15012points) July 5th, 2008 from iPhone

Do you take it in the morning or at night? Did it make you feel like your head was going to explode? Any other side effects?

Observing members: 0 Composing members: 0

4 Answers

Adina1968's avatar

I take Lamictal. I take 150 mg in The morning and then another 150 mg at night. It does not make me fell as if my head is going to explode. How long have you been taking it? It works great for me and has really made a difference in my life. Maybe you just haven’t found what works for you yet. Are you taking anything else with it?

loser's avatar

I’ve only taken 12.5 mgs. for 3 days and I’ve taken it at night. Trying to fall asleep is hard because of the weird way my head feels. I might just be stressing about the possibility of a fatal rash attacking me in my sleep, I don’t know! LOL! I also 600 mgs. of Gabapentin 3 times a day.

jrpowell's avatar

Talk to your doctor. My sister is constantly having her meds adjusted or changed because something is making her feel weird. It usually takes a while to find what works.

loser's avatar

well, thanks for your answers adina and john

Answer this question

Login

or

Join

to answer.

This question is in the General Section. Responses must be helpful and on-topic.

Your answer will be saved while you login or join.

Have a question? Ask Fluther!

What do you know more about?
or
Knowledge Networking @ Fluther